Contemporary Mathematics. Fundamental Directions
General information
Latest issue
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

CMFD, 2020, Volume 66, Issue 1, Pages 1–155 (Mi cmfd397)  

This article is cited in 1 scientific paper (total in 1 paper)

On large-time behavior of solutions of parabolic equations

V. N. Denisov

M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: We study the stabilization of solutions of the Cauchy problem for second-order parabolic equations depending on the behavior of the lower-order coefficients of equations at the infinity and on the growth rate of initial functions. We also consider the stabilization of solution of the first boundary-value problem for a parabolic equation without lower-order coefficients depending on the domain $Q$ where the initial function is defined for $t=0.$
In the first chapter, we study sufficient conditions for uniform in $x$ on a compact $K\subset\mathbb{R}^N$ stabilization to zero of the solution of the Cauchy problem with divergent elliptic operator and coefficients independent of $t$ and depending only on $x.$ We consider classes of initial functions:
  • bounded in $\mathbb{R}^N$,
  • with power growth rate at the infinity in $\mathbb{R}^N$,
  • with exponential order at the infinity.
\noindent Using examples, we show that sufficient conditions are sharp and, moreover, do not allow the uniform in $\mathbb{R}^N$ stabilization to zero of the solution of the Cauchy problem.
In the second chapter, we study the Cauchy problem with elliptic nondivergent operator and coefficients depending on $x$ and $t.$ In different classes of growing initial functions we obtain exact sufficient conditions for stabilization of solutions of the corresponding Cauchy problem uniformly in $x$ on any compact $K$ in $\mathbb{R}^N$. We consider examples proving the sharpness of these conditions.
In the third chapter, for the solution of the first boundary-value problem without lower-order terms, we obtain necessary and sufficient conditions of uniform in $x$ on any compact in $Q$ stabilization to zero in terms of the domain $\mathbb{R}^N \setminus Q$ where $Q$ is the definitional domain of the initial function for $t=0.$ We establish the power estimate for the rate of stabilization of the solution of the boundary-value problem with bounded initial function in the case where $\mathbb{R}^N \setminus Q$ is a cone for $t=0$.


Full text: PDF file (1123 kB)
References: PDF file   HTML file

UDC: 517.9

Citation: V. N. Denisov, “On large-time behavior of solutions of parabolic equations”, Partial differential equations, CMFD, 66, no. 1, RUDN University, M., 2020, 1–155

Citation in format AMSBIB
\by V.~N.~Denisov
\paper On large-time behavior of solutions of parabolic equations
\inbook Partial differential equations
\serial CMFD
\yr 2020
\vol 66
\issue 1
\pages 1--155
\publ RUDN University
\publaddr M.

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jenaliyev M.T., Ramazanov M.I., Attaev A.Kh., Gulmanov N.K., “Stabilization of a Solution For Two-Dimensional Loaded Parabolic Equation”, Bull. Karaganda Univ-Math., 100:4 (2020), 55–70  crossref  isi
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:187
    Full text:95

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022